MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION
Catalog Number 25001040E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation for this event is currently in process.Once additional information is received, a supplemental will be filed accordingly.The following mfrs were submitted for this event: 3013450937-2024-00108.3013450937-2024-00109.
 
Event or Problem Description
The patient is currently implanted with an eleos distal femoral replacement.It was reported that a patient is experiencing a limited range of motion.The patient will be undergoing a revision procedure to replace the current eleos midsection and eleos distal femur to shorter sizes, in order to decrease the length of the construct.This event will be reportable to the fda as a serious injury as the patient will be revised to replace the implanted devices.This report will cover the eleos midsection.
 
Additional Manufacturer Narrative
The patient is currently implanted with an eleos distal femoral replacement.It was reported that a patient is experiencing a limited range of motion.The patient will be undergoing a revision procedure to replace the current eleos midsection and eleos distal femur to shorter sizes, in order to decrease the length of the construct.The device history records and historical trend data were reviewed and no abnormalities were identified.The eleos limb salvage system surgical technique advises to trial and perform trial reduction if required, to allow for proper patella tracking and range of motion.Additionally, the eleos limb salvage system ifu advises that correct selection of prosthesis is reliant on the judgement of the medical professional.Based on the available information, the cause could not be determined conclusively.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
MALE-FEMALE MIDSECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07652
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key19130564
Report Number3013450937-2024-00108
Device Sequence Number12487807
Product Code KRO
UDI-Device IdentifierB27825001040E0
UDI-PublicB27825001040E0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001040E
Device Lot Number1907572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale